# SDR DALA2024022102406

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 62779
- Aircraft time: 16,986 hours, 6,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5568453) DURING MTC A/C SKIN PUNCTURED NEAR OUTFLOW VALVE BY LOWER SAFETY RELIEF VALVE. ACCOMPLISHED REPAIR PER ERA 615865-14 REV A.
